Recursive self-tuning control of finite Markov chains

Borkar, V. S. (1996) Recursive self-tuning control of finite Markov chains Applicationes Mathematicae, 24 (2). pp. 169-188. ISSN 1233-7234

Full text not available from this repository.

Official URL:


A recursive self-tuning control scheme for finite Markov chains is proposed wherein the unknown parameter is estimated by a stochastic approximation scheme for maximizing the log-likelihood function and the control is obtained via a relative value iteration algorithm. The analysis uses the asymptotic o.d.e.s associated with these.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematics of the Polish Academy of Sciences.
Keywords:Adaptive Control; Self-tuning Control; Controlled Markov Chains; Stochastic Approximation; Relative Value Iteration
ID Code:81434
Deposited On:06 Feb 2012 04:56
Last Modified:06 Feb 2012 04:56

Repository Staff Only: item control page